im on several different drugs ..i am diabetic..since being put on hydrachlorathiazide..and lantus my condition has gotten worse..i take metoprolol and isosorbide also so i cant take viagra
21 Oct 2009
Several classes of medicines may cause erectile dysfunction as a side effect, so it's hard to state all of them.
In terms of your conditions and medicines erectile dysfunction is a symptom of diabetes as well.
Erectile dysfunction is not a known side effect of hydrochlorothiazide, Lantus or isosorbide.
Impotence is a side effect of metoprolol.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
(obviously) and 57 yo. I take some anti-anxiety drugs and wonder how much they do to reduce sexual arousal. I don't like soft and neither does ...
3 answers • 26 Feb 2010
I am takeing both terazosin(hytrin) and finasteride I am finding 10mg of hytrin at night is no longer effective for 24 hrs and have had to increase ...
1 answer • 20 Feb 2011
What if viagra is taken and not nessarally needed for erectile dysfunction? What could happen to the
... person? Side effects? ect.?
2 answers • 26 Mar 2011
I suffer Hyper tension and I am on drugs such as "Metoprolol succinate" and "Losartan. Due to which I also suffer erectile dysfunction ...
1 answer • 27 Oct 2011
My boyfriend has to take meds for high blood pressure, but it is causing him to have erectile dysfunction. We both figured this out because he never ...
3 answers • 14 Jul 2012